PL EN


Preferences help
enabled [disable] Abstract
Number of results
2020 | 145 | 31-45
Article title

New Pairwise Separation Axioms in Bitopological Spaces

Content
Title variants
Languages of publication
EN
Abstracts
EN
Several pairwise concepts for bitopological spaces (BTS) have been studied by many researchers. In this paper we introduce new pairwise separation axioms p'-Ti (I = 0, 1, 2, 3, 4) and p'-Ri (I = 0, 1) in bitopological spaces, then we study their properties and their relations with the standard separation axioms in BTS.
Year
Volume
145
Pages
31-45
Physical description
Contributors
  • Department of Mathematics, Tripoli University, Tripoli, Libya
  • Department of Mathematics, Azzaytuna University, Tarhuna, Libya
References
  • [1] Kelly. J. C: Bitopological Spaces. Proc. London Math. Soc 3 (13) (1963) 71-89.
  • [2] Dvalishvili. B. P: Bitopological Spaces. Theory relations with generalized algebraic structures, and application, Elsevier B.V (2005) CA 92101-4495.
  • [3] Tallafha Abdallah, Al-Bsoul Adnan and Fora Ali, Countable Dense Homogeneous Bitopological Spaces. TÜBİTAK, Tr. J. of Mathematics 23 (1999) 233-242.
  • [4] A. A. Ivanov, Bitopological Spaces. Journal of Mathematical Sciences 98 (5) (2000) 509-616.
  • [5] A. A. Ivanov, Bitopological Spaces. Journal of Mathematical Sciences 26 (1) (1984)1622-1636.
  • [6] A. A. Ivanov, Bibliography on Bitopological Spaces 2. Journal of Mathematical Sciences 81 (2) (1996) 2497-2505.
  • [7] A. A. Ivanov, Bibliography on Bitopological Spaces 3. Journal of Mathematical Sciences 91 (6) (1998) 3365-3369
  • [8] C. W. Patty, Bitopological Spaces. Duke Math. J. 34 (1967) 387-392.
  • [9] Khedr F. H, Operation on Bitopologies. Delta J. Sci 8 (1) (1984) 309-320.
  • [10] Murdeshwar. M. G and Naimpally. S. A, R1-Topological Spaces. Canad. Math. Bull 9 (1966) 521-523.
  • [11] Ivan. L. Reilly, On Essentially Pairwise Hausdorf Spaces. Rendiconti Del Circdo Math. Ann. Series II (25) (1976) 47-52.
  • [12] Misra. D. N and Dube. K. K, Pairwise R0 Space. Ann. De. La. Soc. De. Bruxelles, T-87 (1) (1973) 3-15
  • [13] J. Swart, Total Disconnectedness in Bitopological Spaces and Product Bitopological Spaces. Indag. Math 33 (1971) 135-145.
  • [14] Reilly. I. L, Pairwise Lindelöf Bitopological Spaces. Kyungpook Mathematica. J. 13 (1973) 1-4.
  • [15] I. E. Cooke and I. L. Reilly, On Bitopological Compactness. J. London Math Soc. 8 (1975) 518-522.
  • [16] Y. W. Kim, Pairwise Compactness. Publ. Math 15 (1968) 87-90.
  • [17] Nandi. J. N, Nearly Compact Bitopological Spaces. Bull Calcute Math. Soc. 85 (1993) 337-344
  • [18] Abd El. Monsef. M. E, Kozae A. M, Taher B. M, Compactifiation in Bitopological Spaces. Arab J. for Sci. Engin 22 (1A) (1997) 99-105.
  • [19] W. J. Pervin, Connectedness in Bitopological Spaces. Indag. Math. 29 (1967) 369-372.
  • [20] Thivagar. M. Lellis and Ravi. O, On Stronger Forms of (1,2) Quotient Mappings in Bitopological Spaces. Int. J. of Mathematics, Game theory and Algebra 14 (6) (2004) 481-492.
  • [21] I. L. Reilly, On Bitopological Separation Axioms. Nanta Mathematica, 5 (1972) 14-25.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-747d6185-5b1c-4cc7-8b49-2a40ab07fbf6
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.